I started 25 mg of Seroquel a night a little less than a month ago for sleeping issues and loss of appetite. I just had found out I have Chiara malformation and have had continued issues with vertigo and dizziness. Less than two weeks I stopped sleeping as well but still sleeping decently. The 3rd week it was taking me several hours to fall asleep after taking the Seroquel. I really believe I'm having issues with adrenal fatigue and perimenopausal issues which can cause issues with sleep. I tried not taking my Seroquel and I didn't fall asleep until 6 am and only slept my 2 hrs. Next night, I was tired and sleepy on my own and fell asleep for 30 minutes but woke up with a bad headache and nausea... finally took my pill around 2 and got some sleep but woke up feeling awful and have had a headache all day. I have a doctor's appointment next week but I haven't spoken with him yet because I figured he is just going to tell me to up my dosage which I don't want to do. I've read about tapering down but my concern is lack of sleep and the nausea and possible vomiting. I don't what to vomit... it is not a good thing to do alot of with Chiari malformation. I have Zofran and wondering if I can take that to keep nausea and vomiting at bay. Also what natural things can I do to help me sleep (no melatonin, it makes me feel hungover). Anybody have personal experience with coming off 25 mg of Seroquel after taking it for a short period of time. Thanks!
No responses have yet been posted. Add your response to this question.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jan 2011 • 2 answers
Updated 5 May 2017 • 5 answers
Updated 5 Sep 2015 • 2 answers
Updated 18 Dec 2017 • 6 answers
Updated 6 Dec 2016 • 1 answer